Vol. 75, No. 1, 1978

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Uniqueness of linear boundary value problems for differential systems

Harry Gingold

Vol. 75 (1978), No. 1, 107–136
Abstract

A unified approach to “Uniqueness of Boundary Value Problems for Linear and Nonlinear Differential Systems” is expounded. New results are obtained and old one’s become transparent.

Mathematical Subject Classification 2000
Primary: 34B10
Milestones
Received: 20 May 1976
Revised: 6 April 1977
Published: 1 March 1978
Authors
Harry Gingold